Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
denisj

Low Dose 4 Weeks In...too Early To Say?

Recommended Posts

Hi all

My derm prescribed me 60mg initially but I did some research and this was considered quite high for my severity...

Although it is adequate for my weight (140lbs), I just decided to go with 10mg since I was just too afraid of initial breakouts.

Time flew by and this is my 4 weeks in...experiencing some common side effects and few breakouts here and there

But it seems like my skin is definitely getting better...for about a week I haven't had any chin acne, which is major reason why I'm on accutane.

I'm just beginning to wonder if this is too early to say that my skin is clearing...

I mean some people seem to get their initial breakouts after about a month...and since I'm on extremely low dose, will it hit much later?

Share this post


Link to post
Share on other sites

Good idea to go with the low-dose.. Which side-effects have you been experiencing?

Hopefully your skin will just continue to clear, I don't think anyone can say for definite whether or not your skin will break out, you'll just have to wait and see. Good luck!

Share this post


Link to post
Share on other sites

Right now I'm only experiencing some minor side effects such as dry skin and some redness on my face. They don't even bother me anymore though.

During exam period (accutane 2- 3 weeks in) I had some unusual headache and my IBS got worsen. Few breakouts as well.

But I think the stress contributed more than the medication.

I'm using tactuo(retin a & bp cream) every 2 days. Not too sure if its a good practice but it seems to be working so I'm keeping up with it.

Share this post


Link to post
Share on other sites

Right now I'm only experiencing some minor side effects such as dry skin and some redness on my face. They don't even bother me anymore though.

During exam period (accutane 2- 3 weeks in) I had some unusual headache and my IBS got worsen. Few breakouts as well.

But I think the stress contributed more than the medication.

I'm using tactuo(retin a & bp cream) every 2 days. Not too sure if its a good practice but it seems to be working so I'm keeping up with it.

Your face got red? I hope this isn't a side-effect when (or if) I go on the drug. I'm hoping for my skin to come out more toned, as it's quite red in my T-zone.

Share this post


Link to post
Share on other sites

Right now I'm only experiencing some minor side effects such as dry skin and some redness on my face. They don't even bother me anymore though.

During exam period (accutane 2- 3 weeks in) I had some unusual headache and my IBS got worsen. Few breakouts as well.

But I think the stress contributed more than the medication.

I'm using tactuo(retin a & bp cream) every 2 days. Not too sure if its a good practice but it seems to be working so I'm keeping up with it.

Your face got red? I hope this isn't a side-effect when (or if) I go on the drug. I'm hoping for my skin to come out more toned, as it's quite red in my T-zone.

Yes usually after washing my face. It gets better after applying moisturizer though.

Make sure to get a moisturizer that works...even if it is slightly greasy.

I mean I have an oil free moisturizer from 'lab series' which is more for grooming and this doesn't moisturize my skin any more ever since I've started taking this med.

I bought other moisturizer which feels slightly sticky(greasy somewhat) but seems to moisture well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×